MathSciNet Relay Station
MathSciNet bibliographic data
MR2386934 (2008m:46143) 46L55 (19K56 37B10 46L05 46L80)
Katsura, Takeshi A class of $C\sp *$-algebras generalizing both graph algebras and homeomorphism $C\sp *$-algebras. IV. Pure infiniteness. J. Funct. Anal. 254 (2008), no. 5, 1161–1187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement